Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Request Permissions   Purchase Content 
 

 

Riemann-Hilbert approach to the inverse problem for the Schrödinger operator on the half-line


Authors: R. Shterenberg and V. Sukhanov
Original publication: Algebra i Analiz, tom 26 (2014), nomer 6.
Journal: St. Petersburg Math. J. 26 (2015), 1005-1017
MSC (2010): Primary 34A55, 34L40
DOI: https://doi.org/10.1090/spmj/1372
Published electronically: September 21, 2015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A simple yet complete construction of the inverse problem for the
Schrödinger operator on the half-line is presented in terms of the Riemann-Hilbert approach.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 34A55, 34L40

Retrieve articles in all journals with MSC (2010): 34A55, 34L40


Additional Information

R. Shterenberg
Affiliation: Department of Mathematics, University of Alabama at Birmingham, 1300 University Boulevard, Birmingham, Alabama 35294-1170
Email: shterenb@math.uab.edu

V. Sukhanov
Affiliation: Department of Mathematical Physics, Institute of Physics, St. Petersburg State University, Ulyanovskaya Str. 1, Petrodworetz, 198904, St. Petersburg, Russia
Email: vvsukhanov@mail.ru

DOI: https://doi.org/10.1090/spmj/1372
Keywords: Schr\"odinger operator, inverse problem, Riemann--Hilbert problem
Received by editor(s): August 12, 2013
Published electronically: September 21, 2015
Article copyright: © Copyright 2015 American Mathematical Society